Uncertainty relations and state spaces
Annales de l'I.H.P. Physique théorique, Volume 48 (1988) no. 4, pp. 325-332.
@article{AIHPA_1988__48_4_325_0,
     author = {Pulmannov\'a, Sylvia},
     title = {Uncertainty relations and state spaces},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {325--332},
     publisher = {Gauthier-Villars},
     volume = {48},
     number = {4},
     year = {1988},
     mrnumber = {969170},
     zbl = {0659.03040},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1988__48_4_325_0/}
}
TY  - JOUR
AU  - Pulmannová, Sylvia
TI  - Uncertainty relations and state spaces
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1988
SP  - 325
EP  - 332
VL  - 48
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1988__48_4_325_0/
LA  - en
ID  - AIHPA_1988__48_4_325_0
ER  - 
%0 Journal Article
%A Pulmannová, Sylvia
%T Uncertainty relations and state spaces
%J Annales de l'I.H.P. Physique théorique
%D 1988
%P 325-332
%V 48
%N 4
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1988__48_4_325_0/
%G en
%F AIHPA_1988__48_4_325_0
Pulmannová, Sylvia. Uncertainty relations and state spaces. Annales de l'I.H.P. Physique théorique, Volume 48 (1988) no. 4, pp. 325-332. http://archive.numdam.org/item/AIHPA_1988__48_4_325_0/

[1] E. Beltrametti and G. Cassinelli, The logic of quantum mechanics. Addison-Wesley, Reading, Mass. 1981. | MR | Zbl

[2] S. Gudder, Stochastic methods in quantum mechanics, Elsevier, North Holland, 1979. | MR | Zbl

[3] P. Lahti, Inst. J. Theoret. Phys., t. 13, 1980, p. 789. | MR

[4] P. Busch and P. Lahti, Philos. Sci., t. 52, 1985, p. 64. | MR

[5] P. Lahti and K. Ylinen, J. Math. Phys., t. 28, 1987, p. 2614. | MR

[6] P. Pták and V. Rogalewicz, Journ. Pure Appl. Algebra., t. 28, 1983, p. 75. | MR | Zbl

[7] P. Pták and V. Rodalewicz, Ann. Inst. H. Poincaré A., t. 38, 1983, p. 69. | Numdam | Zbl

[8] H. Weyl, The theory of groups and quantum mechanics. Dover Publications, New York, 1950. | Zbl

[9] V. Varadarajan, Geometry of quantum theory. Springer Verlag, New York, 1985. | MR | Zbl